# SDR 97ZZZX3110

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE HAS FUEL LEAKING FROM LOWER PORTIONS OF EACH MANIFOLD ON START, NOT EVIDENT DURING RUN.  REMOVED LT AND RT FUEL MANIFOLD.  REPLACED SEALS AND INSTALLED BOTH MANIFOLDS.  ENGINE ROBBED FOR ANOTHER, LEAK CHECK ON CHECKLIST RWR 2-14-97.
